# SDR DALA2024062106278

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 76,550 hours, 35,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3251 DISC: ON TAXI OUT STRONG DIRTY SOCK ODOR FOLLOWED BY BURRING RUBBER SMELL FOLLOWED BY STRONG FUEL ORDER. DONNED O2 MASK. GATE RETURN SMELL WAS AFTER APU SHUTDOWN. C/A: C/W NO GO ODI AMDS WORK CARD 0550-2002. DECISION TREE LEADS TO APU. FOUND APU GENERATOR LEAKING. REMOVED AND REPLACED GENERATOR REF A320 AMM 24-23 OPS AND LEAK CHECK GOO. C/W AMDS WORK CARD 4900-2001-2001, 4916-2001 AND 2100-2003 ALSO REPLACED BOTH RECIRC FILTERS. ALSO RAN BOTH ENG NO SMELL NOTED OK FOR SVC. (LP: 5935694)
